# SDR MASA200700320

- Difficulty date: June 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 9,830 hours, 7,188 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Exit Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2791 LAS - 15A EMERGENCY EXIT DOOR HANDLE COVER WILL NOT STAY UPRIGHT.  MX SECURED COVER.
